# SDR UALA2012082304725

- Difficulty date: August 23, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,455 hours, 15,819 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Part number: A703CD
- Part serial: 120
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON FIRST START ATTEMPT ECS FAULT MSG WAS "A-C START CIRCUIT".  REPLACED APU CRANK CONTACTOR.  REPLACED APU STARTER MOTOR.  ERASED ALL FAULT MSGS ON ECS BOX AND FAULT MSG ON EICAS APU PAGE.  APU STARTED SUCCESSFULLY ON 1ST AND 2ND TRIES AT GATE IN SFO.
